text.skipToContent text.skipToNavigation
Shipping truck
Children's Advil Cold & Flu ages 6-12 ibuprofen oral suspension berry 100ml#000000000000455238

$9.99

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape SYRUP
Sub brand name N/A
U.P.C 062107004596
#NPN N/A
#DIN 02268701
Content 100.0 MG / 5.0 ML
Directions
Children 6 to 12 years: use weight to dose, otherwise use age
- shake well before use
- use only the measuring device provided
- dose may be repeated every 6 hours while symptoms persist up to 4 doses/day.

Age: under 6 years, weight kg / lbs (approx.): under 21.4 /48, dosage: do not use
Age: 6-12 years, weight kg / lbs (approx.): 21.4-43.0 / 48-95, dosage: 2 teaspoons = 10 ml
Other information
Store at room temperature (15°-30°C).
WARNINGS STOMACH BLEEDING WARNING: May cause stomach bleeding. Symptoms may include - feeling faint - vomiting blood - bloody or black stools. The chance of stomach bleeding is higher if your child: - has stomach ulcers or bleeding problems - takes a blood thinner or steroid - takes with drugs containing NSAIDs like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription NSAIDs.

ALLERGY ALERT: Ibuprofen may cause severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if you have - severe itching - hives - swelling of eyes and mouth - skin blisters - difficulty breathing.

DO NOT USE
- if child has/is - allergic to ibuprofen, ASA, salicylates, NSAIDs or any other ingredient in product - dehydrated due to vomiting, diarrhea or lack of fluid intake
- right before or after heart surgery
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression, psychiatric or emotional conditions) or for 2 weeks after stopping the MAOI
- with other cough and cold drugs.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have a child that has/is - asthma - stomach ulcers or bleeding - high blood pressure - heart, liver, kidney or thyroid disease - diabetes - glaucoma - difficulty or pain when urinating - breathing problem such as emphysema or chronic bronchitis - any other serious medical condition - taking any other drugs especially sedatives, tranquilizers or daily low-dose ASA (81 to 325 mg).

WHEN USING THIS PRODUCT
- take with food or milk if upset stomach occurs
- drowsiness and excitability may occur
- alcohol, sedatives and tranquilizers may increase drowsiness
- do not engage in activities requiring alertness
- risk of heart attack or stroke may increase if used more or longer than directed.

STOP USE AND ASK A DOCTOR IF
- you have difficulty or pain when urinating
- signs of stomach bleeding occur
- cold/flu symptoms or fever worsen or last more than 3 days
- child does not get any relief within the first 24 hours of treatment
- redness or swelling is present in the painful area
- sore throat is severe, lasts more than 2 days or occurs with fever or headache
- child is nervous, dizzy or can't sleep
- any new symptoms appear.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a poison control centre or get medical help right away.

THIS PACKAGE COMES WITH A CHILD-LOK® SAFETY CAP. Do not use if full body sleeve is broken or missing.
Temporary relief of:
- Fever
- Sore throat pain
- Stuffy nose
- Runny nose
- Sneezing
- Sinus pain
- Headache
- Minor body aches
- Itchy, watery eyes

Inactive ingredients carboxymethylcellulose sodium, citric acid, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, purified water, sodium benzoate, sodium citrate, sorbitol, sucralose, xanthan gum.
Alcohol free
(In each 5 ml) Purposes
Active ingredients
Ibuprofen (NSAID)* 100 mg Pain reliever, fever reducer
Pseudoephedrine hydrochloride 15 mg Nasal decongestant
Chlorpheniramine maleate 1 mg Antihistamine